Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1586 Publications


2012 | Journal Article | LibreCat-ID: 54322
@article{Hesse_S. Womersley_2012, title={Numerical integration with polynomial exactness over a spherical cap}, volume={36}, journal={Advances in Computational Mathematics}, author={Hesse, Kerstin and S. Womersley, Robert}, year={2012}, pages={451–483} }
LibreCat
 

2012 | Book | LibreCat-ID: 51492
@book{Hilgert_Hilgert_2012, title={Mathematik - Ein Reiseführer}, publisher={Springer Spektrum}, author={Hilgert, Joachim and Hilgert, Ingrid}, year={2012} }
LibreCat | Download (ext.)
 

2012 | Journal Article | LibreCat-ID: 37503
@article{Kolb_Steinsaltz_2012, title={Quasilimiting behavior for one-dimensional diffusions with killing}, volume={40}, DOI={https://doi.org/10.1214/10-AOP623}, number={1}, journal={Annals of Probability}, publisher={Institute of Mathematical Statistics}, author={Kolb, Martin and Steinsaltz, David}, year={2012}, pages={162–212} }
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 34847
@article{Klüners_2012, title={The Distribution of Number Fields with Wreath Products as Galois Groups }, volume={08}, DOI={10.1142/s1793042112500492}, number={03}, journal={International Journal of Number Theory}, publisher={World Scientific Pub Co Pte Lt}, author={Klüners, Jürgen}, year={2012}, pages={845–858} }
LibreCat | DOI | arXiv
 

2012 | Journal Article | LibreCat-ID: 42797
@article{Kirschmer_2012, title={A normal form for definite quadratic forms over $\mathbb{F}_{q}[t]$}, volume={81}, DOI={10.1090/s0025-5718-2011-02570-6}, number={279}, journal={Mathematics of Computation}, publisher={American Mathematical Society (AMS)}, author={Kirschmer, Markus}, year={2012}, pages={1619–1634} }
LibreCat | DOI
 

2012 | Book | LibreCat-ID: 44346
@book{Burban_Kreußler_2012, edition={1035}, series={Memoirs of the American Mathematical Society}, title={Vector bundles on degenerations of elliptic curves and Yang-Baxter equations}, volume={220}, DOI={10.1090/S0065-9266-2012-00654-X}, author={Burban, Igor and Kreußler, B.}, year={2012}, collection={Memoirs of the American Mathematical Society} }
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 44344
@article{Burban_Schiffmann_2012, title={On the Hall algebra of an elliptic curve I}, volume={161}, DOI={10.1215/00127094-1593263}, number={7}, journal={Duke Mathematical Journal}, author={Burban, Igor and Schiffmann, O.}, year={2012}, pages={1171–1231} }
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 44345
@article{Burban_Henrich_2012, title={Semi-stable vector bundles on elliptic curves and the associative Yang-Baxter equation}, volume={62}, number={2}, journal={Journal of Geometry and Physics}, author={Burban, Igor and Henrich, T.}, year={2012}, pages={312–329} }
LibreCat
 

2012 | Journal Article | LibreCat-ID: 44347
@article{Burban_Schiffmann_2012, title={Two descriptions of the quantum affine algebra Uv(sl2) via Hall algebra approach}, volume={54}, number={2}, journal={Glasgow Journal of Math.}, author={Burban, Igor and Schiffmann, O.}, year={2012}, pages={283–307} }
LibreCat
 

2012 | Journal Article | LibreCat-ID: 44348
@article{Burban_2012, title={Frobenius morphism and vector bundles on cycles of projective lines}, volume={40}, number={8}, journal={Communications in Algebra}, author={Burban, Igor}, year={2012}, pages={2983–2988} }
LibreCat
 

2012 | Journal Article | LibreCat-ID: 44343
@article{Burban_Kalck_2012, title={Singularity category of a non–commutative resolution of singularities}, volume={231}, number={1}, journal={Advances in Mathematics}, author={Burban, Igor and Kalck, M.}, year={2012}, pages={414–435} }
LibreCat
 

2012 | Journal Article | LibreCat-ID: 45765
@article{Grummt_Kolb_2012, title={Essential selfadjointness of singular magnetic Schrödinger operators on Riemannian manifolds}, volume={388}, DOI={10.1016/j.jmaa.2011.09.060}, journal={ Journal of Mathematical Analysis and Applications}, author={Grummt, Robert and Kolb, Martin}, year={2012}, pages={480–489} }
LibreCat | DOI
 

2012 | Book Chapter | LibreCat-ID: 57436
@inbook{Biehler_Ben-Zvi_Bakker_Makar_2012, place={New York, NY}, edition={27}, title={Technology for Enhancing Statistical Reasoning at the School Level}, DOI={10.1007/978-1-4614-4684-2_21}, booktitle={Third International Handbook of Mathematics Education}, publisher={Springer New York}, author={Biehler, Rolf and Ben-Zvi, Dani and Bakker, Arthur and Makar, Katie}, editor={Clements, M. A. and Bishop, A. J. and Keitel, C. and Kilpatrick, J. and Leung, F. K. S.}, year={2012}, pages={643–689} }
LibreCat | DOI | Download (ext.)
 

2012 | Journal Article | LibreCat-ID: 57438
@article{Biehler_Pratt_2012, title={Research on the reasoning, teaching and learning of probability and uncertainty}, volume={44}, number={7}, journal={ZDM}, publisher={Springer}, author={Biehler, Rolf and Pratt, Dave}, year={2012}, pages={819–823} }
LibreCat
 

2012 | Journal Article | LibreCat-ID: 57440
@article{Hofmann_Biehler_2012, title={eFathom – eine Multimediale Einführung in die Werkzeugsoftware Fathom}, volume={32}, number={3}, journal={Stochastik in der Schule}, author={Hofmann, T. and Biehler, Rolf}, year={2012}, pages={14–19} }
LibreCat
 

2012 | Journal Article | LibreCat-ID: 57437
@article{Biehler_2012, title={Stochastik in der Schule bedankt sich bei Heinz Althoff und Gerhard König}, volume={32}, number={3}, journal={Stochastik in der Schule}, author={Biehler, Rolf}, year={2012}, pages={30–31} }
LibreCat
 

2012 | Book (Editor) | LibreCat-ID: 57439
@book{Biehler_Pratt_2012, title={Probability in Reasoning About Data and Risk. ZDM The International Journal on Mathematics Edu-cation, 44(7) }, year={2012} }
LibreCat
 

2012 | Book Chapter | LibreCat-ID: 57567
@inbook{Biehler_Fischer_Hochmuth_Wassong_2012, place={Hershey, PA}, title={Self-Regulated Learning and Self Assessment in Online Mathematics Bridging Courses}, DOI={10.4018/978-1-60960-875-0.ch011}, booktitle={Teaching Mathematics Online: Emergent Technologies and Methodologies}, publisher={IGI Global}, author={Biehler, Rolf and Fischer, P. R. and Hochmuth, R. and Wassong, Th.}, editor={Juan, A. A. and Huertas, M. A. and Trenholm, S. and Steegman, C.}, year={2012} }
LibreCat | DOI | Download (ext.)
 

2012 | Book Chapter | LibreCat-ID: 57563
@inbook{Biehler_Hochmuth_Klemm_Schreiber_Hänze_2012, place={Hildesheim, Berlin}, title={Tutorenschulung als Teil der Lehrinnovation in der Studieneingangsphase „Mathematik im Lehramtsstudium “(LIMA-Projekt)}, booktitle={Mathematik lehren in der Hochschule - Didaktische Innovationen für Vorkurse, Übungen und Vorlesungen}, publisher={Franzbecker}, author={Biehler, Rolf and Hochmuth, Reinhard and Klemm, Juliane and Schreiber, Stephan and Hänze, Martin}, editor={Zimmermann, M. and Bescherer, C. and Spannagel, C.}, year={2012}, pages={33–44} }
LibreCat | Download (ext.)
 

2012 | Book Chapter | LibreCat-ID: 57565
@inbook{Biehler_Hochmuth_Klemm_Schreiber_Hänze_2012, place={Hildesheim, Berlin}, title={Fachbezogene Qualifizierung von MathematiktutorInnen–Konzeption und erste Erfahrungen im LIMA-Projekt}, booktitle={Mathematik lehren in der Hochschule–Didaktische Innovationen für Vorkurse, Übungen und Vorlesungen}, publisher={Franzbecker}, author={Biehler, Rolf and Hochmuth, Reinhard and Klemm, Juliane and Schreiber, Stephan and Hänze, Martin}, editor={Zimmermann, M. and Bescherer, C. and Spannagel, C.}, year={2012}, pages={21–33} }
LibreCat | Download (ext.)
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed